# SDR VTZA95038

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188405
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TYS-IAD - FLT 6182 - DURING TAXI, THE IEC FAILED ON TAXI OUT.  ACFT RETURNED WITH NO FURTHER INCIDENT.  MAINTENANCE RESET THE IEC.  OPS CHECK GOOD.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
